1 doctor weighed in:

Will propecia (finasteride) cause impotency?

1 doctor weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics

In brief: Maybe (not) . . .

Check out http://www.
drugs.com/propecia.html. Impotency is a known potential side effect of Propecia (finasteride). But just b/c it's a potential side effect doesn't mean that you'll suffer from it. Only you can decide if desired benefit is worth potential side effect.

In brief: Maybe (not) . . .

Check out http://www.
drugs.com/propecia.html. Impotency is a known potential side effect of Propecia (finasteride). But just b/c it's a potential side effect doesn't mean that you'll suffer from it. Only you can decide if desired benefit is worth potential side effect.
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
14 years in practice
421K people helped
Continue
111,000 doctors available
Read more answers from doctors